On Some of Professor Peter Rusev's Contributions
Mathematica balkanica, Tome 26 (2012) no. 1-2, p. 1
Cet article a éte moissonné depuis la source Mathematicac Balkanica website
@article{MABA_2012_26_1-2_a0,
author = {V. Kiryakova},
title = {On {Some} of {Professor} {Peter} {Rusev's} {Contributions}},
journal = {Mathematica balkanica},
pages = {1},
year = {2012},
volume = {26},
number = {1-2},
url = {http://geodesic.mathdoc.fr/item/MABA_2012_26_1-2_a0/}
}
V. Kiryakova. On Some of Professor Peter Rusev's Contributions. Mathematica balkanica, Tome 26 (2012) no. 1-2, p. 1. http://geodesic.mathdoc.fr/item/MABA_2012_26_1-2_a0/